# SDR USAA2008121692235

- Difficulty date: December 15, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 60,272 hours, 37,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN AT BS 727D, LBL 24.  REPAIRED FUSELAGE SKIN AT BS 727D, LBL 24 IAW B737 SRM 53-00-01 REPAIR 31.
